# SDR ASAA1150219

- Difficulty date: August 10, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 17,541 hours, 5,489 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK ILLUMINATES ON RECALL.  ACCOMPLISHED PACK/ZONE TEMP CONT.  BITE TEST PER AMM 21 51 00 NO FAULTS NOTED ACC FIM TASK 21 53 00 810 804 NO FAULTS NOTED.  OK FOR CONT SERVICE PER FIM.
